Statin-induced vasculitis has been reported. - GreenMedInfo Summary
ANCA-positive vasculitis associated with simvastatin/ezetimibe: expanding the spectrum of statin-induced autoimmunity?
Int J Rheum Dis. 2010 Aug ;13(3):e29-31. PMID: 20704607
Department of Medicine, Saint Barnabas Medical Center, Livingston, NJ 07039, USA.
Although autoimmune syndromes such as systemic lupus erythematosus and dermatomyositis have been previously reported in association with statin use, vasculitis has not been well described. We present a patient with an antineutrophil cytoplasmic antibody-positive, predominantly cutaneous vasculitis, the temporal course of which was associated with simvastatin/ezetimibe use. The patient's serologic findings were consistent with drug-induced disease, with high titer antimyeloperoxidase, in addition to antinuclear and anti-Ro (SSA) antibodies. The patient demonstrated complete resolution of symptoms simply by withdrawing the drug.